Integral Points On The Non - Homogeneous Cubic Equation With Five Unknowns x^3-y^3=z^3-w^3+12t^2

Hits: 987
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Homogeneous cubic, Cubic with five unknowns, Integral solutions, integral points, Special numbers
Authors:
Manju Somanath; V. Sangeetha; M. A. Gopalan
Journal:
IJISM
Volume:
2
Number:
6
Pages:
576-577
Month:
Nov.-Dec.
ISSN:
2347-–9
Abstract:
The cubic Diophantine equation with five unknowns represented by x^3-y^3=z^3-w^3+12t^2 is analyzed for finding its non-zero distinct integral solutions. Different patterns of solutions for the equation under consideration are presented. The relations between the integral solutions and special numbers namely Polygonal numbers, Pyramidal number, pronic number, Centered Pyramidal numbers are exhibited

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=